New computational methods for classification problems in the existence of outliers based on conic quadratic optimization

dc.authorid0000-0001-7204-8861en_US
dc.contributor.authorÖzkurt, Fatma Yerlikaya
dc.contributor.authorTaylan, Pakize
dc.date.accessioned2024-04-05T11:20:39Z
dc.date.available2024-04-05T11:20:39Z
dc.date.issued2020en_US
dc.departmentDicle Üniversitesi, Fen Fakültesi, Matematik Bölümüen_US
dc.description.abstractMost of the statistical research involves classification which is a procedure utilized to establish prediction models to set apart and classify new observations in the dataset from every fields of science, technology, and economics. However, these models may give misclassification results when dataset contains outliers (extreme data points). Therefore, we dealt with outliers in classification problem: firstly, by combining robustness of mean-shift outlier model and then stability of Tikhonov regularization based on continuous optimization method called Conic Quadratic Programming. These new methodologies are performed on classification dataset within the existence of outliers, and the results are compared with parametric model by using well-known performance measures.en_US
dc.identifier.citationÖzkurt, F. Y. ve Taylan, P. (2020). New computational methods for classification problems in the existence of outliers based on conic quadratic optimization. Communications in Statistics: Simulation and Computation, 49(3), 753-770.en_US
dc.identifier.doi10.1080/03610918.2019.1661477en_US
dc.identifier.endpage770en_US
dc.identifier.issn0361-0918
dc.identifier.issue3en_US
dc.identifier.scopus2-s2.0-85073816123en_US
dc.identifier.scopusqualityQ3en_US
dc.identifier.startpage753en_US
dc.identifier.urihttps://www.tandfonline.com/doi/full/10.1080/03610918.2019.1661477
dc.identifier.urihttps://hdl.handle.net/11468/13854
dc.identifier.volume49en_US
dc.identifier.wosWOS:000486705000001
dc.identifier.wosqualityQ4
dc.indekslendigikaynakWeb of Science
dc.indekslendigikaynakScopus
dc.institutionauthorTaylan, Pakize
dc.language.isoenen_US
dc.publisherTaylor and Francis Inc.en_US
dc.relation.ispartofCommunications in Statistics: Simulation and Computationen_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.rightsinfo:eu-repo/semantics/closedAccessen_US
dc.subjectClassificationen_US
dc.subjectConvex programmingen_US
dc.subjectRobust estimatoren_US
dc.subjectTikhonov regularizationen_US
dc.subjectMean -shift outlier modelen_US
dc.titleNew computational methods for classification problems in the existence of outliers based on conic quadratic optimizationen_US
dc.typeArticleen_US

Dosyalar

Orijinal paket
Listeleniyor 1 - 1 / 1
[ X ]
İsim:
New computational methods for classification problems in the existence of outliers based on conic quadratic optimization.pdf
Boyut:
2.16 MB
Biçim:
Adobe Portable Document Format
Açıklama:
Makale Dosyası
Lisans paketi
Listeleniyor 1 - 1 / 1
[ X ]
İsim:
license.txt
Boyut:
1.44 KB
Biçim:
Item-specific license agreed upon to submission
Açıklama: